# SDR DALA2024072307413

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38748
- Aircraft time: 25,372 hours, 15,326 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6058394) DAMAGE SUSPECTED ON LEADING EDGE OF VERTICAL STABILIZER. REPAIRED DAMAGED LEADING EDGE PER B737 PER B737 55-30-01.
